# SDR DALA2019070504040

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: DAMAGED INTERNAL HARDWARE ON LEVER OF THE TAIL CONE JETTISON MECHANISM AT RT LOWER CORNER OF THE TAILCONE CUTOUT. NEW HARDWARE ON LEVER OF THE TAIL CONE JETTISON MECHANISM AT RT LOWER CORNER OF THE TAILCONE WERE INSTALLED PER AMM TAILCONE ADJUSTED WAS PERFORMED AND TEST OK PER AMM 53-52-01-830-802. (LP1155413)
